Change search
Refine search result
1 - 7 of 7
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rows per page
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sort
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
Select
The maximal number of hits you can export is 250. When you want to export more records please use the Create feeds function.
  • 1.
    Halilovic, Armin
    KTH, School of Technology and Health (STH), Naturvetenskapliga avdelningen (Closed 20130701).
    Calculus for the multilinear Stieltjes integral1992In: Glasnik Matematicki - Serija III, ISSN 0017-095X, E-ISSN 1846-7989, Vol. 27(47), no 2, p. 227-240Article in journal (Refereed)
    Abstract [en]

    In this paper is considered calculus for multilinear integrals in Banach spaces.Conditions are given for these integrals to exist and have the expected linearity and additivity properties. Two convergence theorems are given (i)for uniformly convergent sequences fnand fixed gi, and (ii) for fixed continuous functions fi and pointwise convergent gn.

  • 2.
    Halilovic, Armin
    KTH, School of Technology and Health (STH), Naturvetenskapliga avdelningen (Closed 20130701).
    Multilinear Stieltjes Integral in Banach Spaces1991In: Radovi Matematički, ISSN ISSN: 0352-6100, Vol. 7, no 2, p. 305-316Article in journal (Refereed)
    Abstract [en]

    In this article we introduce a multilinear Stieltjes integral for functions with values in Banach spaces. The existence is considered in the sense of Riemann-Stieltjes, Moore-Pollard and Young in the case where the functions are regular and at least one of them is of bounded variation. The integral may exist even when the functions have common points of discontinuity (which differs from the situation in the scalar case)

  • 3.
    Halilovic, Armin
    KTH, School of Technology and Health (STH), Naturvetenskapliga avdelningen (Closed 20130701).
    On some properties of bilinear and multilinear Stieltjes integrals1998In: Radovi Matematicki, ISSN ISSN: 0352-6100, Vol. 8, no 2, p. 201-215Article in journal (Refereed)
    Abstract [en]

    In this paper we consider some properties of the bilinear and multilinear Stieltjes integrals in Banach spaces in the Riemann-Stieltjes, Moore-Pollard and Young senses

  • 4.
    Halilovic, Armin
    KTH, School of Technology and Health (STH), Naturvetenskapliga avdelningen.
    On the Existence of the Henstock-Kurzweil-Stieltjes Multilinear Integral2009In: International journal of pure and applied mathematics, ISSN 1311-8080, E-ISSN 1314-3395, ISSN 1311-8080, Vol. 55, no 4, p. 581-594Article in journal (Refereed)
    Abstract [en]

    In this paper we consider the existence of the Henstock-Kurzweil-Stieltjes multilinear integral for the case when the integrands are regulated functions and the integrators semiregulated functions of bounded semivariation.

  • 5.
    Halilovic, Armin
    KTH, School of Technology and Health (STH), Naturvetenskapliga avdelningen (Closed 20130701).
    Oscillation and multilinear Stieltjes integral2001In: Glasnik Matematicki - Serija III, ISSN 0017-095X, E-ISSN 1846-7989, Vol. 36(56)(, no 1, p. 17-31Article in journal (Refereed)
    Abstract [en]

    In this note we consider oscillation of regulated functions.

    We improve and simplify the proof of the existence theorem for multilinear

    Stieltjes integral in the Riemann-Stieltjes and Moore-Pollard sense and

    introduce multilinear Henstock-Kurzweil-Stieltjes integral.

  • 6.
    Halilovic, Armin
    KTH, School of Technology and Health (STH), Naturvetenskapliga avdelningen (Closed 20130701).
    Semi-variation and multilinear Stieltjes integrals1997In: Glasnik Matematicki - Serija III, ISSN 0017-095X, E-ISSN 1846-7989, Vol. 32(52),, no 1, p. 17-28Article in journal (Refereed)
    Abstract [en]

    In this paper we consider the existence of the Riemann-Stieltjes and Moore Pollard  multilinar integrals in Banach spaces for   functions with bounded  semivariations.

  • 7.
    Halilovic, Armin
    KTH, School of Technology and Health (STH), Naturvetenskapliga avdelningen.
    Two types of multilinear Stieltjes integrals in the Henstock-Kurzweil sense2009In: Sarajevo Journal of Mathematics, ISSN 1840-0655, E-ISSN 2233-1964, ISSN 1840-0655, Vol. 5(17), no 1, p. 21-39.Article in journal (Refereed)
    Abstract [en]

    We prove the existence of the Henstock-Kurzweil-Stieltjes multilinear integral for the case when the integrands are regulated functions and the integrators semiregulated functions of bounded semivariation.

1 - 7 of 7
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf